# SDR ENHA2006PA310

- Difficulty date: February 1, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N77HV
- Make and model: Piper PA-31-350
- Aircraft serial: 318152193
- Aircraft time: 13,250 hours
- System (JASC): 3244 · Tire
- Part: Valve Stem
- Condition: Leaking
- Location: Nlg Tire
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL TIRE LOST PRESSURE AFTER LANDING DURING TAXI OFF RUNWAY.  DETERMINED PROBABLE DEFECTIVE VALVE STEM.  REPLACED WHEEL AND TIRE ASSY.  AIRCRAFT RETURNED TO SERVICE.
